# SDR HEEA084907

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: General aviation
- Aircraft: N764P
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- Aircraft time: 12,013 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7660002113103
- Part serial: 1239M
- Condition: Damaged
- Location: Vertical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPACT INDICATOR ON VERTICAL GYRO WAS RED, INDICATING EXCESSIVE IMPACT. TO BE SENT TO VENDOR FOR REPAIR.
